# SDR REXA2014022600240

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 29,525 hours, 26,841 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Defective
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS BRAKE PRESS BLEEDS DOWN FAST.  R & R BRAKE CONTROL VLV IAW AMM 32-43-06, OPERATIONS CHECKED GOOD, ACFT OK FOR SERVICE.
